# SDR DALA2024080507751

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 14,911 hours, 1,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3410 DURING BOARDING AC CAME INTO CONTACT WITH WORK STAND JUST BELOW BULK CARGO DOOR. CORRECTIVE ACTION: REPAIRED PER ERA 619702-14, CONTINUE TO MONITOR. (0484914)
